# SDR USAA2014031000020

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 11,825 hours, 6,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277001
- Part serial: FR3709
- Condition: Leaking
- Location: L2 Door
- Part time: 3,843 hours, 1,638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR L2 CHECK DOOR PRESS LIGHT ILLUMINATED.  FOUND L2 DOOR DAMPNER EMERGENCY OPERATION CYLINDER LEAKING PRESS.  REPLACED DOOR L2 DAMPNER CYLINDER IAW AMM 52-22-14-400-001-A.
